# SDR IPXA2021110475614

- Difficulty date: October 27, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 20,795 hours, 12,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: F534537320600
- Condition: None
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFT CARGO DOOR CUT OUT UPPER AFT CORNER SEAL DEPRESSOR HAS GOUGE AND CRACKEDREMOVED AND REPLACED IAW SRM 51-40-21
